MathSciNet Relay Station
MathSciNet bibliographic data
MR1288134 (95h:60158) 60K35 (60B12)
Cox, J. T.; Greven, Andreas Ergodic theorems for infinite systems of locally interacting diffusions. Ann. Probab. 22 (1994), no. 2, 833–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement